# SDR 06FDEA04243

- Difficulty date: December 14, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310-203
- Aircraft serial: 359
- Aircraft time: 34,320 hours, 19,878 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: C20101610003
- Part serial: 252
- Condition: Malfunctioned
- Location: Brake Sys
- Part time: 2,327 hours, 1,296 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, AUTO BRAKE FAIL LIGHT CAME ON, LIGHT STAYED ON UNTIL LEVEL OFF AND THEN AFTER A PERIOD OF TIME THE LIGHT WENT OUT.  LIGHT THEN CAME ON AFTER A PERIOD OF TIME.  CYCLE REPEATED ITSELF OFF AND ON SEVERAL TIMES.  PERFORMED BITE TEST ON BSCU FAULT CODE 202 WAS DISPLAYED.  REPLACED BSCU IAW AMM 32-42-72-4 BITE TESTED BSCU.  NO FAULT CODES DISPLAYED.  RT ECAM ALSO DISPLAYED NORMAL ON MTC PANEL BITE TEST.  OK FOR SERVICE  PREMATURE REMOVAL/INSTALLATION OFF MFG C20101610-003.
